Boundedness of stresses near a cusp in plane contact problems
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 21-32
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1993_2_a2,
author = {E. M. Dyn'kin and A. P. Emel'yanov},
title = {Boundedness of stresses near a~cusp in plane contact problems},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {21--32},
year = {1993},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1993_2_a2/}
}
E. M. Dyn'kin; A. P. Emel'yanov. Boundedness of stresses near a cusp in plane contact problems. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 2 (1993), pp. 21-32. http://geodesic.mathdoc.fr/item/IVM_1993_2_a2/